# SDR AALA201711109025

- Difficulty date: November 8, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 84,139 hours, 23,291 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  FOUND W9000-9051 BN-22 BROWN WIRE IN TWO FORWARD   SIDE OF OTTOMAN, DEPINNED FROM D06572P PIN 5,   REQUIRES REPAIR /REPLACEMENT.  REPAIRED WIRE W90000-9051BK-22 PER SWPM 20-30-12 & TERMINATED AT CONNECTOR D06572P PER SWPM 20-61-11 PERFORMED EMERG. LIGHTS OPS CHECK PER AMM 33-51-00. OPS CKS GOOD. (SEE ALSO SDR AALA201711109024)
